4 doctors weighed in:

I am suffering with low blood pressure problem and feeling dizzy continuosly for past 3 days . Is it safe to take medicine for low blood pressure?

4 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: NO

If your BP is so low that you're dizzy, the cause needs to be investigated.
Just treating the symptom isn't adequate. Bleeding, serious infection, medicine side effects are causes that immediately need to be considered. There are other serious less common causes too. Please get checked.

In brief: NO

If your BP is so low that you're dizzy, the cause needs to be investigated.
Just treating the symptom isn't adequate. Bleeding, serious infection, medicine side effects are causes that immediately need to be considered. There are other serious less common causes too. Please get checked.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Howard Rubin
Internal Medicine - Cardiology

In brief: Hypotension

Better question is the benefit of the medication to raise the blood pressure greater than the risk of having symptoms with low blood pressure? This is a question to ask your prescribing physician.

In brief: Hypotension

Better question is the benefit of the medication to raise the blood pressure greater than the risk of having symptoms with low blood pressure? This is a question to ask your prescribing physician.
Dr. Howard Rubin
Dr. Howard Rubin
Thank
Dr. Luis Villaplana
Internal Medicine

In brief: Don't self diagnose

Please see your physician. The cause needs diagnosed.

In brief: Don't self diagnose

Please see your physician. The cause needs diagnosed.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors